# SDR CALA0100655

- Difficulty date: July 14, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,535 hours, 35,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY AISLE PATH LIGHTING IN CENTER OF AIRCRAFT INOPERATIVE.  THE EMERGENCY BATTERY CHARGER NEAR TOP BEACON WAS REMOVED AND REPLACED AND OPERATION OF AISLE PATH LIGHTING CHECKED GOOD.
